
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 7 · 2011
Issue 4, the volume’s only issue · 15 articles · RSS
Research Articles · 15
- A Comparative Study of Block Preconditioners for Incompressible Flow ProblemsJia Liupp. 255–261 · published 14 Sep 2011View PDF7,063 accesses
- The Importance of Numbers and the Need to Study Primes: The Prime QuestionsMatthew Curtis, Gurudeo A. Tularampp. 262–269 · published 14 Sep 2011View PDF9,656 accesses
- New Procedure to Improve the Order Selection of Autoregressive Time Series ModelAli Hussein Al-Marshadipp. 270–274 · published 14 Sep 2011View PDF7,259 accesses
- Forecasting and Modelling Electricity Demand Using Anfis PredictorM. Mordjaoui, B. Boudjemapp. 275–281 · published 14 Sep 2011View PDF7,811 accesses
- A New Approach Using Data Envelopment Analysis for Ranking Classification AlgorithmsA. Bazleh, P. Gholami, F. Soleymanipp. 282–288 · published 15 Sep 2011View PDF7,443 accesses
- Parameter Estimation for the Double Pareto DistributionFaris M. Al-Atharipp. 289–294 · published 28 Oct 2011View PDF8,674 accesses
- On the Dynamics of a General Predator-Prey SystemM. M.A. El-Sheikh, S. A.A. El-Marouf, Z. M. Alaofypp. 295–301 · published 28 Oct 2011View PDF7,322 accesses
- Markov Regime Switching Modelling and Analysis of Socially Responsible Investment FundsEduardo D. Roca, Victor S.H. Wong, Gurudeo Anand Tularampp. 302–313 · published 28 Oct 2011View PDF7,378 accesses
- Decompositions for Ordinal Quasi-Symmetry Model in Square Contingency Tables with Ordered CategoriesKouji Yamamoto, Satoru Shinoda, Sadao Tomizawapp. 314–318 · published 28 Oct 2011View PDF7,152 accesses
- Global Analysis of an Epidemic Model with Non-Linear Incidence RateS. A.A. El-Marouf, S. M. Alihabypp. 319–325 · published 28 Oct 2011View PDF7,274 accesses
- Polynomial Interpolation in the Elliptic Curve CryptosystemLiew Khang Jie, Hailiza Kamarulhailipp. 326–331 · published 28 Oct 2011View PDF7,828 accesses
- A Test for Two-Sample Repeated Measures Designs: Effect of High-Dimensional DataBoonyarit Choopradit, Samruam Chongcharoenpp. 332–342 · published 28 Oct 2011View PDF7,328 accesses
- Constrained Probabilistic Economic Order Quantity Model under Varying Order Cost and Zero Lead Time Via Geometric ProgrammingKotb Abd-El-Hamid Mahmoud Kotb, Huda Mohamed Hamid Al-Shanbaripp. 343–347 · published 3 Nov 2011View PDF7,612 accesses
- Specification of the Outlier Univariate ModelN. P. Olewuezipp. 348–352 · published 3 Nov 2011View PDF6,905 accesses
- Note on the Comparison of Some Outlier Labeling TechniquesN. P. Olewuezipp. 353–355 · published 18 Nov 2011View PDF8,261 accesses